Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 198469, 18 pages
http://dx.doi.org/10.1155/2011/198469
Research Article

Valuing Options in Heston's Stochastic Volatility Model: Another Analytical Approach

Faculty of Economics and Business Administration, Eberhard Karls University of Tübingen, Mohlstrasse 36, 72074 Tübingen, Germany

Received 21 April 2011; Accepted 27 July 2011

Academic Editor: Julián López-Gómez

Copyright © 2011 Robert Frontczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Frontczak, “Valuing Options in Heston's Stochastic Volatility Model: Another Analytical Approach,” Journal of Applied Mathematics, vol. 2011, Article ID 198469, 18 pages, 2011. https://doi.org/10.1155/2011/198469.